# SDR KY1R20201025

- Difficulty date: October 23, 2020
- Submitted: October 25, 2020
- Operation: General aviation
- Aircraft: N382MD
- Make and model: Agusta AW139
- Aircraft serial: 41287
- Aircraft time: 2,089 hours, 7,552 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 3G3340A07332
- Part serial: S19030119
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF AN OPERATIVE LEFT POSITION LIGHT AND STROBE ASSEMBLY DUE TO AN EXTINGUISHED POSITION LIGHT, THE NEW REPLACEMENT PART WAS FOUND TO HAVE AN INOPERATIVE STROBE LIGHT PORTION OF THE ASSEMBLY.  THIS RESULTED IN EXTENDED AOG STATUS TO REPLACE THE ASSEMBLY A SECOND TIME.
